# SDR 20000613SH018

- Difficulty date: April 10, 2000
- Submitted: June 13, 2000
- Operation: Air carrier
- Aircraft: N971LL
- Make and model: Beech B300
- Aircraft serial: FL267
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Display
- Part number: TUI9200622972831
- Condition: Intermittent
- Location: Tsi / Tcas
- Part time: 19 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISPLAY INTERMITTENTLY GOES BLANK.  (X)
